Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/130817
Title: | Bernstein-Szegő inequality for the Riesz derivative of trigonometric polynomials in Lp-spaces, 0 ⩽ p ⩽ ∞, with classical value of the sharp constant |
Authors: | Leont’eva, A. O. |
Issue Date: | 2023 |
Publisher: | Steklov Mathematical Institute of Russian Academy of Sciences |
Citation: | Leont'eva, A 2023, 'Bernstein-Szegő inequality for the Riesz derivative of trigonometric polynomials in Lp-spaces, 0 ⩽ p ⩽ ∞, with classical value of the sharp constant', Sbornik: Mathematics, Том. 214, № 3, стр. 411-428. https://doi.org/10.4213/sm9822e Leont'eva, A. (2023). Bernstein-Szegő inequality for the Riesz derivative of trigonometric polynomials in Lp-spaces, 0 ⩽ p ⩽ ∞, with classical value of the sharp constant. Sbornik: Mathematics, 214(3), 411-428. https://doi.org/10.4213/sm9822e |
Abstract: | The Bernstein-Szegő inequality for the Weyl derivative of real order α ⩾ 0 of trigonometric polynomials of degree n is considered. The aim is to find values of the parameters for which the sharp constant in this inequality is equal to nα (the classical value) in all Lp-spaces, 0 ⩽ p ⩽ ∞. The set of all such α is described for some important particular cases of the Weyl-Szegő derivative, namely, for the Riesz derivative and for the conjugate Riesz derivative, for all n ∈ N. © 2023 Russian Academy of Sciences,. |
Keywords: | BERNSTEIN-SZEGŐ INEQUALITY RIESZ DERIVATIVE SPACE L0 TRIGONOMETRIC POLYNOMIAL |
URI: | http://elar.urfu.ru/handle/10995/130817 |
Access: | info:eu-repo/semantics/openAccess |
RSCI ID: | 63101510 |
SCOPUS ID: | 85172709895 |
WOS ID: | 001075677500007 |
PURE ID: | 46004875 |
ISSN: | 1064-5616 |
DOI: | 10.4213/sm9822e |
metadata.dc.description.sponsorship: | Russian Science Foundation, RSF: 22-21-00526 Supported by the Russian Science Foundation under project no. 22-21-00526, https://rscf.ru/en/project/22-21-00526/. Supported by the Russian Science Foundation under project no. https://rscf.ru/en/project/22-21-00526/. AMS 2020 Mathematics Subject Classification. Primary 42A05, 26D05, 26A33. |
RSCF project card: | 22-21-00526 |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
2-s2.0-85172709895.pdf | 569,23 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.